# SDR 9JLA201504227560

- Difficulty date: March 23, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N304HE
- Make and model: Raythn HAWKER800
- Aircraft serial: 258229
- Aircraft time: 6,527 hours, 3,618 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 258WB52A
- Part serial: CFTWDHB051
- Condition: Cracked
- Location: Spoiler
- Part time: 6,527 hours, 3,618 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE POST-FLIGHT INSPECTION THAT THE RT UPPER AIRBRAKE HAD A 4 INCH CRACK ON THE TOP SKIN ALONG THE TE.  NO CAUSE FOR THE CRACK WAS FOUND.  REMOVED THE DAMAGED RT UPPER AIRBRAKE PN 25-8WB5-2A.  INSTALLED AN OVERHAULED AIRBRAKE PANEL IAW THE AMM & RIGGED.  THE ACFT WAS RETURNED TO SERVICE.
